Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 151, NWS Lincoln, IL

July 19, 2010Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 19, 2010, 3:22 PM CDT for Lawrence County, Richland County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2010, 3:22 PM CDT (20:22 UTC)
Expired
Jul 19, 2010, 4:00 PM CDT
In force
38 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 45 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 10:38 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-358 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WUUS53 KILX 192022
SVRILX
ILC101-159-192100-
/O.NEW.KILX.SV.W.0151.100719T2022Z-100719T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHEASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 400 PM CDT.

* AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES SOUTHEAST OF CHAUNCEY TO PARKERSBURG...AND MOVING EAST
  AT 65 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
  WINDS.

  THESE STORMS HAVE PRODUCED WIND DAMAGE IN PARTS OF CLAY COUNTY AND 
  JUST WEST OF OLNEY IN THE PAST 30 MINUTES.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...ST. FRANCISVILLE...LAWRENCEVILLE AIRPORT...MOUNT
  CARMEL AIRPORT AND BILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3858 8814 3884 8785 3877 8750 3874 8750
      3869 8753 3868 8755 3867 8758 3864 8762
      3860 8761 3857 8765 3857 8809
TIME...MOT...LOC 2021Z 285DEG 56KT 3878 8768 3856 8794
WIND...HAIL 60MPH 0.88IN

$$

MILLER
2 follow-up statements
631 
WWUS53 KILX 192033
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT MON JUL 19 2010

ILC159-192043-
/O.CAN.KILX.SV.W.0151.000000T0000Z-100719T2100Z/
RICHLAND IL-
333 PM CDT MON JUL 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 
PM.

LAT...LON 3861 8792 3882 8773 3877 8750 3874 8750
      3869 8753 3867 8758 3864 8762 3860 8761
      3857 8765 3857 8792
TIME...MOT...LOC 2033Z 278DEG 41KT 3878 8758 3857 8783

$$

ILC101-192100-
/O.CON.KILX.SV.W.0151.000000T0000Z-100719T2100Z/
LAWRENCE IL-
333 PM CDT MON JUL 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE
COUNTY UNTIL 400 PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIRDS TO 8 MILES NORTHEAST OF WEST SALEM...MOVING EAST
AT 50 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  ST. FRANCISVILLE...MOUNT CARMEL AIRPORT AND BILLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3861 8792 3882 8773 3877 8750 3874 8750
      3869 8753 3867 8758 3864 8762 3860 8761
      3857 8765 3857 8792
TIME...MOT...LOC 2033Z 278DEG 41KT 3878 8758 3857 8783
WIND...HAIL 70MPH 0.88IN

$$

MILLER
051 
WWUS53 KILX 192051
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
351 PM CDT MON JUL 19 2010

ILC101-192101-
/O.EXP.KILX.SV.W.0151.000000T0000Z-100719T2100Z/
LAWRENCE IL-
351 PM CDT MON JUL 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY WILL EXPIRE AT
400 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM.

LAT...LON 3861 8792 3882 8773 3877 8750 3874 8750
      3869 8753 3867 8758 3864 8762 3860 8761
      3857 8765 3857 8792
TIME...MOT...LOC 2051Z 278DEG 41KT 3870 8733 3849 8758

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:35 PM CDT, 47 minutes earlier.

Area forecast discussion, Jul 19, 2:35 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT MON JUL 19 2010

.DISCUSSION...
ISSUED 220 PM CDT MON JUL 19 2010

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT

MAIN FORECAST CHALLENGE THIS PERIOD WILL BE WITH CONVECTION
COVERAGE AND TIMING ALONG WITH AXIS OF HEAVY RAINFALL WITH THE
STORMS TONIGHT AND TUESDAY.

SHORT TERM OPERATIONAL MODELS ONCE AGAIN HAVING A DIFFICULT TIME
WITH THE CURRENT CONVECTION AND EVENTUAL PLACEMENT OF STORMS LATER
TONIGHT AS ADDITIONAL SHORTWAVE ENERGY PUSHES INTO THE MIDWEST.
LOOKS AS IF THE GFS MAY HAVE A MORE REALISTIC LOOK TO THE QPF AXIS
LATE TNT AFFECTING AREAS JUST NORTH OF OUR CWA. MODELS MAY BE
SHIFTING THE ACTUAL SYNOPTIC SCALE BOUNDARY TOO FAR NORTH LATER
TNT WITH THE BNDRY CLOSE TO THE I-70 CORRIDOR EARLY THIS
AFTERNOON. WL CONTINUE WITH THE HIGHEST POPS ACRS THE NORTH AND
MENTION HEAVY RAINFALL...BUT AT THIS POINT...THE I-74 CORRIDOR CAN
TAKE SOME RAINFALL AS IT HAS MISSED OUT ON THE BULK OF THE RAIN
THIS AFTN. AT THIS POINT...WL HOLD OFF ANY FLOOD HEADLINES AND
UPDATE THE ESF PRODUCT LATER THIS AFTERNOON WITH ADDITIONAL
INFORMATION REGARDING THE POTENTIAL HEAVY RAIN EVENT TONIGHT.

SHORTWAVE AND ASSOCIATED THUNDERSTORMS SHOULD BE ONGOING ACRS
PARTS OF THE FORECAST AREA TUESDAY MORNING...WITH A TEMPORARY
BREAK IN THE STORMS INTO THE AFTN...BUT MODELS SUGGEST ANOTHER
WAVE TO SHIFT ESE INTO THE MIDWEST RENEWING THE THUNDERSTORM
THREAT LATER IN THE DAY...PROBABLY A BIT FURTHER SOUTH ALONG
THE OUTFLOW BOUNDARY AND SOUTHWARD SHIFTING SYNOPTIC SCALE FRONT.
NOT REAL CONFIDENT ON BOUNDARY PLACEMENT (EITHER SYNOPTIC OR
MESOSCALE) SO WL CONTINUE TO HOLD WITH OUR CURRENT 40 TO 50 POPS
INTO WEDNESDAY. MODELS ARE CONSISTENT IN SHOWING THE UPPER LEVEL
RIDGE BUILDING SLOWLY NWD AS SIGNIFICANT SHORTWAVE ENERGY PUSHES
INTO THE NRN ROCKIES LATE WEDNESDAY. THIS WILL SHIFT THE FRONT
FURTHER NORTH AND TAKE THE HIGHER POPS NORTH AS WELL LATER WED
NIGHT INTO THURSDAY.

LONG TERM...FRIDAY THROUGH MONDAY

UPPER LEVEL WAVE TRACKING ACRS THE NRN ROCKIES LATER IN THE WEEK
WILL PUSH EAST ACRS THE UPPER LAKES LATE FRIDAY INTO SATURDAY
BRINGING A COLD FRONT SOUTHEAST INTO THE AREA. TIMING OF THE COLD
FRONT AND CONVECTION AHEAD OF IT STILL IN DOUBT WITH THE ECMWF A
BIT SLOWER IN BRINGING THE FRONT SE INTO OUR AREA ON SATURDAY.
WILL CONTINUE WITH THE LOW CHANCE POPS FOR AT LEAST THE START
OF THE WEEKEND WITH THE FRONT EXPECTED TO ACTUALLY PASS THROUGH
OUR FORECAST AREA. WL START TO TAKE PRECIP CHANCES OUT OF THE
GRIDS SATURDAY NIGHT INTO SUNDAY AS ENSEMBLES SUGGEST SFC HIGH
PRESSURE TO SETTLE SOUTHEAST INTO THE MIDWEST FOR LATE SAT NIGHT
INTO SUNDAY. 12Z ECMWF INDICATES BOUNDARY TO START SHIFTING NORTH
ACRS THE AREA ON MONDAY...A BIT DIFFERENT SCENARIO THEN PREVIOUS
MODEL RUNS SUGGESTED...SO WL KEEP MONDAY DRY FOR NOW.

SMITH
&&

.AVIATION...
ISSUED 1238 PM CDT MON JUL 19 2010
OVERALL FORECAST A BIT OF A PROBLEM. MANY SHORTWAVES MOVING INTO
THE REGION IN AN INCREDIBLY WARM AND MOIST SFC AIRMASS. LINE OF TS
MOVING THROUGH SWRN PORTIONS OF THE CWA THIS AFTERNOON...WITH
PRECIP SHIELD POINTS NORTH AND TRAILING THE MORE INTENSE
CONVECTION. VCTS THROUGH PIA BMI AND CMI FOR NOW...TIMING OUT THE
TS FOR TEMPO GROUPS IN SPI AND DEC. MAIN ISSUE IS THE NEXT COUPLE
OF WAVES...MODELS ARE NOT PICKING UP ON THE CURRENT CONVECTION
ACROSS THE MIDWEST...NOR THE WAVE TRAIN BACK INTO THE NRN PLAINS.
PUTTING VCTS IN THE TAFS FROM 07-09Z ALL THE WAY THROUGH THE
MORNING HOURS. ACTIVE WEATHER WITH LOW CONFIDENCE IN THE OVERALL
LOOK OF THINGS.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 19, 11:41 AM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1141 AM CDT MON JUL 19 2010

ILZ027>031-036>038-041-201115-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1141 AM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS
AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME
DAMAGING WINDS AND LARGE HAIL. LATER TONIGHT...ANOTHER CLUSTER OF
STORMS IS EXPECTED TO DEVELOP OVER IOWA AND MOVE ACROSS THE
NORTHERN HALF OF ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH
THE PRIMARY THREATS BEING DAMAGING WINDS AND INTENSE DANGEROUS
LIGHTNING. IN ADDITION...UP TO 2 INCHES OF RAIN WILL BE POSSIBLE
WHICH MAY CAUSE FLOODING. THE MOST LIKELY TIME FRAME FOR THE
STRONGEST STORMS WILL BE DURING THE EARLY MORNING HOURS AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SAME WEATHER PATTERN WILL CONTINUE INTO MIDWEEK AS A STATIONARY
FRONT LINGERS ACROSS THE MIDWEST. THIS WILL CAUSE SEVERAL PERIODS OF
THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE TUESDAY THROUGH
THURSDAY. THERE WILL BE A CONTINUED RISK FOR HEAVY RAIN AND
FLOODING...WITH 2 TO 4 INCHES OF RAINFALL POSSIBLE. FLASH FLOODING
WITHIN THUNDERSTORMS MAY OCCUR...ALONG WITH LONGER TERM FLOODING OF
RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

ILZ040-047-049-050-201115-
CASS-MORGAN-SCHUYLER-SCOTT-
1141 AM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS AFTERNOON.
THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME DAMAGING
WINDS AND LARGE HAIL. LATER TONIGHT...ANOTHER CLUSTER OF STORMS IS
EXPECTED TO DEVELOP OVER IOWA AND MOVE ACROSS THE NORTHERN HALF OF
ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH THE PRIMARY
THREATS BEING DAMAGING WINDS AND INTENSE DANGEROUS LIGHTNING. IN
ADDITION...UP TO 2 INCHES OF RAIN WILL BE POSSIBLE WHICH MAY CAUSE
FLOODING. THE MOST LIKELY TIME FRAME FOR THE STRONGEST STORMS WILL
BE DURING THE EARLY MORNING HOURS AFTER MIDNIGHT.

THE ILLINOIS RIVER AT HAVANA WILL FALL BELOW FLOOD STAGE THIS
MORNING...HOWEVER FLOODING IS FORECAST TO CONTINUE AT BEARDSTOWN
UNTIL THURSDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SAME WEATHER PATTERN WILL CONTINUE INTO MIDWEEK AS A STATIONARY
FRONT LINGERS ACROSS THE MIDWEST. THIS WILL CAUSE SEVERAL PERIODS OF
THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE TUESDAY THROUGH
THURSDAY. DAMAGING WINDS AND VERY HEAVY RAINFALL WILL CONTINUE TO BE
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND LATE TONIGHT.

ILZ042-043-048-051>053-061-066>068-071>073-201115-
CHRISTIAN-CLAY-CRAWFORD-DE WITT-EFFINGHAM-JASPER-LAWRENCE-LOGAN-
MACON-MENARD-RICHLAND-SANGAMON-SHELBY-
1141 AM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS
AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME
DAMAGING WINDS AND LARGE HAIL. LATER TONIGHT...ANOTHER CLUSTER OF
STORMS IS EXPECTED TO DEVELOP OVER IOWA AND MOVE ACROSS THE
NORTHERN HALF OF ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH
THE PRIMARY THREATS BEING DAMAGING WINDS AND INTENSE DANGEROUS
LIGHTNING. IN ADDITION...UP TO 2 INCHES OF RAIN WILL BE POSSIBLE
WHICH MAY CAUSE FLOODING. THE MOST LIKELY TIME FRAME FOR THE
STRONGEST STORMS WILL BE DURING THE EARLY MORNING HOURS AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SAME WEATHER PATTERN WILL CONTINUE INTO MIDWEEK AS A STATIONARY
FRONT LINGERS ACROSS THE MIDWEST. THIS WILL CAUSE SEVERAL PERIODS OF
THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE TUESDAY THROUGH
THURSDAY. DAMAGING WINDS AND VERY HEAVY RAINFALL WILL CONTINUE TO BE
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND LATE TONIGHT.

ILZ044>046-054>057-062-063-201115-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-PIATT-
VERMILION-
1141 AM CDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS
AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE SOME
DAMAGING WINDS AND LARGE HAIL. LATER TONIGHT...ANOTHER CLUSTER OF
STORMS IS EXPECTED TO DEVELOP OVER IOWA AND MOVE ACROSS THE
NORTHERN HALF OF ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH
THE PRIMARY THREATS BEING DAMAGING WINDS AND INTENSE DANGEROUS
LIGHTNING. IN ADDITION...UP TO 2 INCHES OF RAIN WILL BE POSSIBLE
WHICH MAY CAUSE FLOODING. THE MOST LIKELY TIME FRAME FOR THE
STRONGEST STORMS WILL BE DURING THE EARLY MORNING HOURS AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SAME WEATHER PATTERN WILL CONTINUE INTO MIDWEEK AS A STATIONARY
FRONT LINGERS ACROSS THE MIDWEST. THIS WILL CAUSE SEVERAL PERIODS OF
THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE TUESDAY THROUGH
THURSDAY. DAMAGING WINDS AND VERY HEAVY RAINFALL WILL CONTINUE TO BE
THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

HJS

In the hours before

Local storm report, Jul 19, 2:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
233 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     3 N MATTOON             39.52N 88.37W
07/19/2010                   COLES              IL   MESONET

            1.5 FOOT DIAMETER HEALTHY TREE SNAPPED ACROSS 1000 NORTH.
            SWOP REPORT.

&&

BRO
Local storm report, Jul 19, 2:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             CHARLESTON              39.48N 88.18W
07/19/2010  M1.50 INCH       COLES              IL   MESONET

            SWOP REPORT.

0236 PM     TSTM WND GST     CHARLESTON              39.48N 88.18W
07/19/2010  E60 MPH          COLES              IL   MESONET

            SWOP REPORT.

0236 PM     TSTM WND GST     MATTOON                 39.48N 88.37W
07/19/2010  M62 MPH          COLES              IL   ASOS

0224 PM     TSTM WND DMG     2 SE ALLENVILLE         39.54N 88.51W
07/19/2010                   MOULTRIE           IL   MESONET

            AT 121 AND 1675 EAST. POWER LINES WERE BLOWN OVER AT NEAR
            45 DEGREE ANGLE. SWOP REPORT.

&&

BRO
Local storm report, Jul 19, 2:52 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     ALLENVILLE              39.56N 88.54W
07/19/2010                   MOULTRIE           IL   MESONET

            8 TO 12 INCH DIAMETER TREES DOWN. ONE TREE ON TOP OF A
            GARAGE. SWOP REPORT.

&&

BRO
Local storm report, Jul 19, 3:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     3 N PALESTINE           39.05N 87.61W
07/19/2010  E60 MPH          CRAWFORD           IL   MESONET

            SWOP REPORT.

0310 PM     HAIL             3 N PALESTINE           39.05N 87.61W
07/19/2010  E0.75 INCH       CRAWFORD           IL   MESONET

            SWOP REPORT.

&&

BRO
Local storm report, Jul 19, 3:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     2 W OLNEY               38.73N 88.12W
07/19/2010                   RICHLAND           IL   TRAINED SPOTTER

            NUMEROUS 1.5 FOOT DIAMETER TREES DOWN ALONG WITH POWER
            LINE DONW.

0255 PM     TSTM WND DMG     FLORA                   38.67N 88.48W
07/19/2010                   CLAY               IL   EMERGENCY MNGR

            10 INCH DIAMETER LIMBS DOWN.

&&

BRO
Local storm report, Jul 19, 3:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HAIL             ASTORIA                 40.23N 90.36W
07/19/2010  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

1145 AM     TSTM WND DMG     OAKFORD                 40.10N 89.97W
07/19/2010                   MENARD             IL   EMERGENCY MNGR

            4 TO 5 INCH DIAMETER BRANCHES DOWN AND REPORTS OF LIGHT
            POLES DOWN.

1235 PM     HEAVY RAIN       6 SSE SPRINGFIELD       39.70N 89.60W
07/19/2010  M1.07 INCH       SANGAMON           IL   MESONET

            1.07 INCHES OF RAINFALL MEASURED IN 50 MINUTES. COCORAHS
            REPORT.

1245 PM     HEAVY RAIN       1 NW JACKSONVILLE       39.74N 90.25W
07/19/2010  M1.06 INCH       MORGAN             IL   MESONET

            1.06 INCHES OF RAIN FELL IN PREVIOUS 45 MINUTES. COCORAHS
            REPORT.

0105 PM     TSTM WND GST     2 SW TAYLORVILLE        39.50N 89.29W
07/19/2010  E70.00 MPH       CHRISTIAN          IL   CO-OP OBSERVER

            SOME TREE LIMBS DOWN WITH SIZE UNKNOWN AT THIS TIME.

0110 PM     TSTM WND DMG     TAYLORVILLE             39.52N 89.26W
07/19/2010                   CHRISTIAN          IL   EMERGENCY MNGR

            MULTIPLE REPORTS OF TREES DWON, ROOF OFF HOME, METAL
            BUILDING INTO HOME AND TREE ONTO CAR IN TAYLORVILLE.

0125 PM     TSTM WND GST     TAYLORVILLE             39.52N 89.26W
07/19/2010  M51.00 MPH       CHRISTIAN          IL   AWOS

0152 PM     TSTM WND DMG     FINDLAY                 39.52N 88.75W
07/19/2010                   SHELBY             IL   PUBLIC

            GARAGE DESTROYED AND TREES UPROOTED WITHIN TOWN. PUBLIC
            REPORT RELAYED THROUGH LAW ENFORCEMENT.

0156 PM     TSTM WND GST     MOUNT ZION              39.78N 88.88W
07/19/2010  E50.00 MPH       MACON              IL   TRAINED SPOTTER

            SOME TREE LIMBS DOWN.

0200 PM     HAIL             1 NE MATTOON            39.49N 88.36W
07/19/2010  M1.00 INCH       COLES              IL   EMERGENCY MNGR

0200 PM     TSTM WND DMG     SULLIVAN                39.60N 88.61W
07/19/2010                   MOULTRIE           IL   LAW ENFORCEMENT

            WIDESPREAD DAMAGE WITH ROOFS OFF HOMES AND TREES DOWN.

0203 PM     HAIL             2 SSW MATTOON           39.45N 88.38W
07/19/2010  E0.75 INCH       COLES              IL   TRAINED SPOTTER

            ONE MILE SOUTHWEST OF OLD STATE MOBILE HOME VILLAGE.

0214 PM     TSTM WND GST     MATTOON                 39.48N 88.37W
07/19/2010  M53.00 MPH       COLES              IL   ASOS

0218 PM     TSTM WND GST     1 N MATTOON             39.49N 88.37W
07/19/2010  E70.00 MPH       COLES              IL   EMERGENCY MNGR

            DEBRIS IN THE AIR.

0220 PM     TSTM WND GST     3 N MATTOON             39.52N 88.37W
07/19/2010  M60.00 MPH       COLES              IL   MESONET

0224 PM     TSTM WND DMG     2 SE ALLENVILLE         39.54N 88.51W
07/19/2010                   MOULTRIE           IL   MESONET

            AT 121 AND 1675 EAST. POWER LINES WERE BLOWN OVER AT NEAR
            45 DEGREE ANGLE. SWOP REPORT.

0224 PM     NON-TSTM WND GST 1 NE MATTOON            39.49N 88.36W
07/19/2010  E70.00 MPH       COLES              IL   EMERGENCY MNGR

0224 PM     HAIL             1 E CHARLESTON          39.48N 88.16W
07/19/2010  M0.50 INCH       COLES              IL   EMERGENCY MNGR

0224 PM     TSTM WND DMG     3 N MATTOON             39.52N 88.37W
07/19/2010                   COLES              IL   MESONET

            1.5 FOOT DIAMETER HEALTHY TREE SNAPPED ACROSS 1000 NORTH.
            SWOP REPORT.

0224 PM     TSTM WND DMG     ALLENVILLE              39.56N 88.54W
07/19/2010                   MOULTRIE           IL   MESONET

            8 TO 12 INCH DIAMETER TREES DOWN. ONE TREE ON TOP OF A
            GARAGE. SWOP REPORT.

0236 PM     TSTM WND GST     MATTOON                 39.48N 88.37W
07/19/2010  M62.00 MPH       COLES              IL   ASOS

0236 PM     HAIL             CHARLESTON              39.48N 88.18W
07/19/2010  M1.50 INCH       COLES              IL   MESONET

            SWOP REPORT.

0236 PM     TSTM WND GST     CHARLESTON              39.48N 88.18W
07/19/2010  E60.00 MPH       COLES              IL   MESONET

            SWOP REPORT.

0255 PM     TSTM WND DMG     FLORA                   38.67N 88.48W
07/19/2010                   CLAY               IL   EMERGENCY MNGR

            10 INCH DIAMETER LIMBS DOWN.

0305 PM     TSTM WND DMG     2 W OLNEY               38.73N 88.12W
07/19/2010                   RICHLAND           IL   TRAINED SPOTTER

            NUMEROUS 1.5 FOOT DIAMETER TREES DOWN ALONG WITH POWER
            LINE DONW.

0310 PM     HAIL             3 N PALESTINE           39.05N 87.61W
07/19/2010  E0.75 INCH       CRAWFORD           IL   MESONET

            SWOP REPORT.

0310 PM     TSTM WND GST     3 N PALESTINE           39.05N 87.61W
07/19/2010  E60.00 MPH       CRAWFORD           IL   MESONET

            SWOP REPORT.

&&

BRO

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 10:36 AM CDTSpecial Weather StatementILXCass, Mason, Schuyler54 min
Jul 19, 10:54 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler66 min
Jul 19, 11:45 AM CDTSevere Thunderstorm WarningILXMorgan, Scott60 min
Jul 19, 11:59 AM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon61 min
Jul 19, 12:26 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon64 min
Jul 19, 1:21 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Shelby54 min
Jul 19, 1:55 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas65 min
Jul 19, 2:06 PM CDTTornado WarningILXColes, Douglas, Moultrie39 min
Jul 19, 2:25 PM CDTSevere Thunderstorm WarningILXClark, Edgar65 min
Jul 19, 2:50 PM CDTSevere Thunderstorm WarningILXCrawford25 min
Jul 19, 5:43 PM CDTAreal Flood AdvisoryILXCass, Fulton, Logan, Mason, Menard, Schuyler6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.